# SDR CALA2013102992479

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 48,934 hours, 11,830 cycles
- Engine: Pwa PW4056
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR GRD DISAGREE WITH CONFIG WARNING GOING OFF & UNABLE TO SILENCE.  APPEARS TO BE FLAP RELATED EVEN THOUGH FLAPS INDICATING FULL UP.   R & R S266 IAW MM 32-09-08 REQUIRES OPERATION TEST.  IAW LOG 9342006 FOR OPERATIONS CHECK.
